1 doctor weighed in:
Red/swollenish eye 2 days ago. Is polymyxin b-tmp as remedy to blame?
1 doctor weighed in

Dr. Anne Wishna
Ophthalmology
In brief: Possibly
If your symptoms got worse after starting the medication, you may be having an allergic reaction.
That medication could also be an incorrect treatment, so your original condition may be worsening. I would recommend seeing your ophthalmologsit for an exam.

In brief: Possibly
If your symptoms got worse after starting the medication, you may be having an allergic reaction.
That medication could also be an incorrect treatment, so your original condition may be worsening. I would recommend seeing your ophthalmologsit for an exam.
Dr. Anne Wishna
Dr. Anne Wishna
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors